RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2015, Number 10, Pages 27–44 (Mi ivm9041)  

This article is cited in 7 scientific papers (total in 7 papers)

On the root-class residuality of generalized free products with a normal amalgamation

E. A. Tumanovaab

a Chair of the Higher Mathematics and Information Science, Ivanovo Fire and Rescue Academy, 33 Stroitelei Ave., Ivanovo, 153040 Russia
b Chair of Algebra and Mathematical Logic, Ivanovo State University, 39 Ermaka str., Ivanovo, 153025 Russia

Abstract: We obtain both necessary and sufficient conditions for the free product of two groups with normal amalgamated subgroups to be a residually $\mathcal C$-group, where $\mathcal C$ is a root class of groups, which must be homomorphically closed in most cases.

Keywords: generalized free product, residual property, root class of groups.

Full text: PDF file (265 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2015, 59:10, 23–37

UDC: 512.543
Received: 23.02.2014

Citation: E. A. Tumanova, “On the root-class residuality of generalized free products with a normal amalgamation”, Izv. Vyssh. Uchebn. Zaved. Mat., 2015, no. 10, 27–44; Russian Math. (Iz. VUZ), 59:10 (2015), 23–37

Citation in format AMSBIB
\Bibitem{Tum15}
\by E.~A.~Tumanova
\paper On the root-class residuality of generalized free products with a~normal amalgamation
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2015
\issue 10
\pages 27--44
\mathnet{http://mi.mathnet.ru/ivm9041}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2015
\vol 59
\issue 10
\pages 23--37
\crossref{https://doi.org/10.3103/S1066369X15100035}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84941926819}


Linking options:
  • http://mi.mathnet.ru/eng/ivm9041
  • http://mi.mathnet.ru/eng/ivm/y2015/i10/p27

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. V. Sokolov, E. A. Tumanova, “Sufficient conditions for the root-class residuality of certain generalized free products”, Siberian Math. J., 57:1 (2016), 135–144  mathnet  crossref  crossref  mathscinet  isi  elib
    2. A. V. Rozov, E. V. Sokolov, “O nilpotentnoi approksimiruemosti svobodnykh proizvedenii nilpotentnykh grupp s tsentralnymi ob'edinennymi podgruppami”, Vestn. Tomsk. gos. un-ta. Matem. i mekh., 2016, no. 6(44), 34–44  mathnet  crossref  elib
    3. A. E. Kuvaev, E. V. Sokolov, “Necessary conditions of the approximability of generalized free products and HNN-extensions”, Russian Math. (Iz. VUZ), 61:9 (2017), 32–42  mathnet  crossref  isi
    4. E. V. Sokolov, E. A. Tumanova, “Root Class Residuality of HNN-Extensions with Central Cyclic Associated Subgroups”, Math. Notes, 102:4 (2017), 556–568  mathnet  crossref  crossref  mathscinet  isi  elib
    5. E. V. Sokolov, “Separability of the subgroups of residually nilpotent groups in the class of finite $\pi$-groups”, Siberian Math. J., 58:1 (2017), 169–175  mathnet  crossref  crossref  isi  elib  elib
    6. E. A. Tumanova, “The root class residuality of Baumslag–Solitar groups”, Siberian Math. J., 58:3 (2017), 546–552  mathnet  crossref  crossref  isi  elib  elib
    7. E. A. Tumanova, “The root class residuality of the tree product of groups with amalgamated retracts”, Siberian Math. J., 60:4 (2019), 699–708  mathnet  crossref  crossref  isi  elib
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:68
    Full text:9
    References:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020